# SDR VNAA202209249994

- Difficulty date: August 23, 2022
- Submitted: September 24, 2022
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 27,711 hours, 19,595 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SEAT RAIL OF STRINGER 15LH BETWEEN FS 581 - FS 661
